Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On paving sequences in $ C\sp *$-algebras


Author: Alexander Kaplan
Journal: Proc. Amer. Math. Soc. 110 (1990), 159-168
MSC: Primary 46L05
MathSciNet review: 1007502
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of a paving sequence in a $ {C^ * }$-algebra is introduced and several properties of $ {C^ * }$-algebras which admit such sequences are studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1007502-1
PII: S 0002-9939(1990)1007502-1
Keywords: Paving sequence, tower, simple paving structure, Haagerup dual
Article copyright: © Copyright 1990 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia